MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 2000

[Vasospastic angina pectoris following abortion induced by prostaglandin analogue].

Lindhardt T B, Walker L R, Colov N S, Hansen P S

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A case of vasospastic angina pectoris with loss of consciousness, bradycardia and seizures induced by medical abortion following administration of mifepristone and gemeprost is reported. The patient had a history of smoking and migraine, and former treatment with ergot alkaloids or serotonin agonists had also resulted in chest pain and lipothymia. The case underlines the importance of obtaining a detailed history of vasospastic disorders in women referred for medical abortion.

Для цитирования: Lindhardt T B, Walker L R, Colov N S, Hansen P S. [Vasospastic angina pectoris following abortion induced by prostaglandin analogue].. Ugeskrift for laeger. 2000.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.